# SDR CA081020002

- Difficulty date: October 11, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 21,570 hours
- Engine: Pwa PT6A28
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Condition: Cracked
- Location: Mlg
- Part time: 6,035 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR MX, A MECHANIC NOTICED A CRACK ON THE UPPER TORQUE LINK OF THE LT MLG. THE TORQUE LINK WAS REPLACED AND ACFT RETURNED TO SERVICE. THE RT MLG TORQUE LINKS WERE INSPECTED WITH NO FAULTS FOUND.
